# SDR SIMA20210303002

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 2,179 hours, 1,408 cycles
- System (JASC): 3150 · Central Warning
- Part: Eicas
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BRK CONTROL FAULT EICAS MESSAGE APPEARED REMOTE CB ON MCDU, BRAKE OUTBD SOV, RAT DEPLOYED RAT TEST, FLAT BATT PROP. CLNG LT DC ESSI MESSAGES APPEARED DECLARED EMERGENCY. -C/A-CMC FAULT CODE 32411017BCM, RAR SPDA POWER MODULE CARD #7 IAW 24-61-13, CHECK GOOD, NO FAULT NOTED AND NO CIRCUIT BREAKER OUT.
